# SDR VNAA20241013005

- Difficulty date: September 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE FS 279 (LBL9/RBL9) AT COCKPIT CABIN.  CORROSION ON FLOOR PANEL SUPPORT ANGLE FS 279 (LBL9/RBL9) AT COCKPIT CABIN WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND FOUND OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 THEREFORE WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01.
